# SDR ASAA0040091

- Difficulty date: June 30, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, NR 1 ENGINE OUTBOARD T/R HALF BLOCKER DOOR CONTACTED BULLNOSE.  REPAIRED PER EA 5430-01068.  (M)
